A surgery formula for the μ̄-invariant

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We introduce a relative version, μ̄′, of the μ̄-invariant of Neumann and Siebenmann for graph 3-manifolds, and use it to prove a surgery formula for the μ̄-invariant. We further identify μ̄′ with the linking number of certain Montesinos links, and relate it to the Floer homology in the special case of Seifert manifolds.

Original languageEnglish (US)
Pages (from-to)91-102
Number of pages12
JournalTopology and its Applications
Volume106
Issue number1
StatePublished - Dec 1 2000

    Fingerprint

Keywords

  • Branched covering
  • Floer homology
  • Montesinos link
  • Seifert manifold
  • Spin structure

ASJC Scopus subject areas

  • Geometry and Topology

Cite this